Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 959464, 8 pages
Research Article

New Quasi-Coincidence Point Polynomial Problems

1Department of General Education, National Army Academy, Taoyuan 320, Taiwan
2Department of Mathematics, National Tsing Hua University, Hsinchu 300, Taiwan

Received 30 April 2013; Accepted 10 July 2013

Academic Editor: Tamaki Tanaka

Copyright © 2013 Yi-Chou Chen and Hang-Chin Lai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Yi-Chou Chen, “Infinitely Many Quasi-Coincidence Point Solutions of Multivariate Polynomial Problems,” Abstract and Applied Analysis, vol. 2013, pp. 1–9, 2013. View at Publisher · View at Google Scholar
  • Yi-Chou Chen, “Infinitely Many Eigenfunctions for Polynomial Problems: Exact Results,” Journal of Applied Mathematics, vol. 2015, pp. 1–6, 2015. View at Publisher · View at Google Scholar